# SDR C2XA97IA233

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: S52176405200
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C-CHECK INSPECTION, PASSENGER DOOR (OPEN) STEP STRUCTURE WAS FOUND CRACKED ON AFT SIDE BETWEEN BOTTOM AND SECOND FROM BOTTOM STEP RADIUS.  MAINTENANCE STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  15,893.5 HOURS.  TC:  18,879.  (X)
